Welcome to our Digital Pharmacy Platform

The information contained on this website is intended for healthcare professionals only.

 I confirm that I am a healthcare professional
 

Products

Pain & Fever

Headache

Nurofen Express 200mg Liquid Capsules

Contains ibuprofen

Learn More >

Nuromol 200mg/500mg Tablets

Contains ibuprofen and paracetamol

Learn More >

Muscle, Joint and Back Pain

Nurofen Plus

Contains ibuprofen and codeine

Learn More >

Nurofen Express Heat Patches

Non-medicated adhesive patches that start to heat up in 5 minutes

Learn More >

Nurofen Maximum Strength 10% Gel

Contains maximum strength ibuprofen for topical use

Learn More >

Nurofen 5% Gel

Contains ibuprofen for topical use

Learn More >

Children's Fever

Nurofen for Children Orange 3 months to 12 years

Nurofen for Children Strawberry 3 months to 12 years

Contains ibuprofen 100mg/5ml

Learn More >

Nurofen for Children Cold, Pain and Fever Orange Flavour 100mg/5mL Oral Suspension

Nurofen for Children Cold, Pain and Fever Strawberry Flavour 100mg/5mL Oral Suspension

Contains ibuprofen 100 mg/5ml

Learn More >

Nurofen for Children Orange Singles

Nurofen for Children Strawberry Singles

Contains ibuprofen 100 mg/5ml

Learn More >

Skin Health

Skin Disorders

E45 Cream

Contains anhydrous lanolin 1.0%, white soft paraffin BP 14.5%, and light liquid paraffin PhEur 12.6%

Learn More >

E45 Moisturising Lotion

Contains Medilan™, a purified, hypoallergenic form of lanolin

Learn More >

E45 Itch Relief Cream

Contains lauromacrogols 3.0% and urea 5.0%

Learn More >

GI Health

Heartburn and Indigestion

Gaviscon Double Action Liquid

Contains sodium alginate, sodium bicarbonate and calcium carbonate

Learn More >

Gaviscon Double Action Tablets

Contains sodium alginate, sodium bicarbonate and calcium carbonate

Learn More >

Gaviscon Advance Aniseed Suspension

Contains sodium alginate and potassium bicarbonate

Learn More >

Children's Ailments

Children's Fever

Nurofen for Children Orange 3 months to 12 years

Nurofen for Children Strawberry 3 months to 12 years

Contains ibuprofen 100mg/5ml

Learn More >

Nurofen for Children Cold, Pain and Fever Orange Flavour 100mg/5mL Oral Suspension

Nurofen for Children Cold, Pain and Fever Strawberry Flavour 100mg/5mL Oral Suspension

Contains ibuprofen 100 mg/5ml

Learn More >

Nurofen for Children Orange Singles

Nurofen for Children Strawberry Singles

Contains ibuprofen 100 mg/5ml

Learn More >

Winter Ailments

Cold and flu

Lemsip Cold & Flu Lemon

Contains Paracetamol and Phenylephrine hydrochloride

Learn More >

Lemsip Max Apple & Cinnamon Flavour Powder for Oral Solution

Contains Paracetamol and Phenylephrine hydrochloride

Learn More >

Lemsip Max All in One Capsules

Contains Paracetamol, Phenylephrine hydrochloride and Guaifenesin

Learn More >

Lemsip Cough Max for Mucus Cough & Cold 1000mg/200mg/12.2mg Powder for Oral Solution

Contains Paracetamol, Phenylephrine hydrochloride and Guaifenesin

Learn More >

Lemsip Cough Max for Mucus Cough & Cold 500mg/100mg/6.1mg Capsules

Contains Paracetamol, Phenylephrine hydrochloride and Guaifenesin

Learn More >

Lemsip Cough for Mucus Cough 100ml/2.5ml/5ml Oral Solution

Contains Guaifenesin and Cetylpyridinium chloride

Learn More >

Nurofen Cold & Flu

Contains Ibuprofen and pseudoephedrine hydrochloride

Learn More >

Nurofen Cold & Flu Relief 200mg/5mg Tablets

Contains Ibuprofen and phenylephrine hydrochloride

Learn More >

Nurofen Cold & Flu Day & Night 200mg/5mg Tablets

Contains Ibuprofen and phenylephrine hydrochloride

Learn More >

Sore Throat

Strepsils Honey & Lemon Lozenges

Contains Amylmetacresol BP and 2,4 Dichlorobenzyl alcohol

Learn More >

Strepsils Extra Strength Blackcurrant Lozenges

Contains Amylmetacresol BP and 2,4 Dichlorobenzyl alcohol

Learn More >

Strefen Honey and Lemon

Contains Flurbiprofen

Learn More >

Sexual Health

Sexual Health

Durex Real Feel

Durex Real Feel is a next generation condom made from a technologically advanced material.

Learn More >

Durex Extra Safe

Durex Extra safe condoms are slightly thicker than our standard condoms for those who want ultimate reassurance and don’t want to sacrifice comfort.

Learn More >

Play Feel

Durex Play Feel is our classic water-based lube. It’s not sticky or greasy, just light and incredibly smooth

Learn More >

Foot Health

Foot Health

2 in 1 Corn Express Pen

Treats multiple corns (1 pen with scraper and treatment liquid)

Learn More >

Fungal Nail Treatment

Protects the nail and helps prevent spread to other nails

Learn More >

Advance Athlete's Foot Cream

Effective Treatment for Athlete's foot fungi (contains terbinafine hydrochloride 1% w/w)

Learn More >